# SDR FDEA200902070480

- Difficulty date: February 7, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 27,589 hours, 18,512 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 39302001789OS1
- Part serial: M7004J
- Condition: Burned
- Part time: 13,874 hours, 10,428 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 390 SMELLED FUMES IN COCKPIT.  DECLARED AN EMERGENCY AND LANDED AT DEN AIRPORT.  MED BRAKE WAS USED AND EMERGENCY EGRESS  CONDUCTED.  FSFO CHECKLIST EXECUTED.  ISOLATED BURNED ODOR TO FLT ENGINEERS PANEL AND FOUND NR 3 ENGINE OIL QUANTITY IND INOP WHEN RUNNING  NR 3 ENGINE.  INDICATOR WOULD TEST NORMALLY, BUT  INDICATION WOULD STAY FULL AFTER ENGINE START.  REMOVED CONNECTOR AND FOUND BURNED ODOR AT  INDICATOR.  ORDERED NEW INDICATOR.    REMOVED AND REPLACED NR 3 ENG OIL QTY INDICATOR PER MM 31-00-011-4 AND REF 79-31-000-5 FOR OPS CHECK.  GAGE OPS CHECKS NORMAL.  DURING TROUBLE SHOOTING, RAN ALL 3 ENGINES WITH PACKS OPERATING.  NO ELECT BURNED ODOR NOTED.
